Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 7, 2006, 9:16 PM CDT for Lamar County, Marion County, Alabama. It was in force for 29 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 9:16 PM CDT (02:16 UTC)
- Expired
- Apr 7, 2006, 9:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Lamar County, AL, Marion County, AL
The radar
The Columbus AFB radar (KGWX), 38 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:38 PM CDT | FUNNEL CLOUD | W Hamilton, AL | FUNNEL CLOUD JUST WEST OF HAMILTON. |
| Apr 7, 9:38 PM CDT | TSTM WND DMG | 4 N Hamilton, AL | *** 2 INJ *** TREES TWISTED...TREE BLOWN DOWN ON CAR RESULTING IN TWO SERIOUS INJURIES. |
| Apr 7, 9:38 PM CDT | TSTM WND DMG | 6 N Hamilton, AL | *** 2 INJ *** F1 TORNADO. TREES TWISTED...TREE BLOWN DOWN ON CAR RESULTING IN TWO SERIOUS INJURIES. DAMAGE TO CHURCH AND SEVERAL OTHER STRUCTURES. DAMAGE PATH 1/2 MILE LONG AND 50 YARDS WIDE. |
| Apr 7, 9:39 PM CDT | HAIL 0.88 | Weston, AL | NICKEL SIZED HAIL IN WESTON. |
| Apr 7, 9:44 PM CDT | HAIL 1.75 | 1 W Hackleburg, AL | GOLF BALL SIZED HAIL IN WIGINTON. |
| Apr 7, 9:50 PM CDT | TSTM WND DMG | Hamilton, AL | NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND HAMILTON. POWER OUTAGES ARE WIDESPREAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 080216
SVRBMX
ALC075-093-080245-
/O.NEW.KBMX.SV.W.0057.060408T0216Z-060408T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
916 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN NORTHWEST ALABAMA
THIS INCLUDES THE CITIES OF...WINFIELD...HAMILTON
LAMAR COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 945 PM CDT
* AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
HAMILTON TO 25 MILES WEST OF SULLIGENT...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HACKLEBURG...GUIN...BRILLIANT AND BEAR CREEK
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3432 8819 3385 8824 3383 8797 3392 8793
3391 8765 3431 8763
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:32 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 7, 8:32 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED GRAMMAR MISTAKE NATIONAL WEATHER SERVICE BIRMINGHAM AL 832 PM CDT FRI APR 7 2006 ...SEVERE WEATHER OUTBREAK WITH TORNADOES LIKELY TONIGHT... .UPDATE...MESOSCALE UPDATE. A HIGH RISK FOR SEVERE STORMS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS...NORTH OF A REFORM TO ONEONTA LINE... CONTINUES THROUGH 1 AM CDT. A SUPERCELL THUNDERSTORM CAPABLE OF PRODUCING A TORNADO AND GOLF BALL SIZE HAIL WILL MOVE INTO MARION COUNTY BY 845 PM CDT. WIDESPREAD SEVERE WEATHER...EVEN SOUTH OF THE HIGH RISK AREA...IS POSSIBLE AFTER 11 PM CDT. && .DISCUSSION... STILL CONCERNED WITH SEVERE WEATHER TONIGHT...MAINLY NORTH OF INTERSTATE 20. AT 830 PM CST...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH ARE SEVERE AND POSSIBLY TORNADIC...STRETCHED NORTH OF A GREENWOOD MISSISSIPPI TO HUNTSVILLE LINE. THESE STORMS HAVE REMAINED OVER THE SAME AREA DURING THE PAST HOUR...BUT HAVE WEAKENED SLIGHTLY WITH THE LOSS OF DAYTIME HEATING. THE BEST INSTABILITY WAS LOCATED ACROSS NORTHWEST ALABAMA WITH LIFTED INDICES BETWEEN -2 TO -5...BUT THE AIR WAS MORE STABLE THAN EARLIER. SURFACE BASED CAPES HAVE DROPPED BETWEEN 500 J/KG TO 1200 J/KG IN THIS AREA. MARION...LAMAR...AND WINSTON COUNTIES HAVE AN ENHANCED THREAT FOR TORNADOES...GOLF BALL SIZE HAIL...AND DAMAGING WINDS FOR THE NEXT SEVERAL HOURS. THIS THREAT WILL SLOWLY EXPAND SOUTHWARD...PERHAPS REACHING A MILLPORT TO JASPER LINE BY 11 PM CDT. THE TUSCALOOSA AND BIRMINGHAM AREAS SHOULD NOT BE AFFECTED BY SEVERE WEATHER UNTIL PROBABLY MIDNIGHT CDT. EVEN THOUGH THE STORMS OVER NORTH MISSISSIPPI AND ALABAMA HAVE SHOWN A DECREASING TREND OVER THE PAST HOUR OR TWO WITH THE LOSS OF DAYTIME HEATING...INTENSIFICATION DEFINITELY REMAINS POSSIBLE... ESPECIALLY AS THE UPPER LOW APPROACHES FROM THE WEST AND AS SURFACE DEWPOINTS INCREASE. LOOKING UPSTREAM...NEW STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS NORTH LOUISIANA AND SOUTHEAST ARKANSAS. THINK THESE STORMS WILL EXPAND AND MOVE EAST...POSSIBLY ORGANIZING INTO A SQUALL LINE. THIS LINE WILL MOVE INTO WEST ALABAMA AFTER 11 PM CDT...THEN QUICKLY MOVE ACROSS THE STATE BEFORE SLOWING DOWN ALONG THE INTERSTATE 85 CORRIDOR BY 6 OR 7 AM CDT. DAMAGING WINDS UP TO 80 MPH ARE THE MAIN CONCERN WITH THIS LINE...THOUGH ADDITIONAL TORNADOES AND HAIL ARE POSSIBLE...EVEN FOR LOCATIONS SOUTHEAST OF A SELMA TO ANNISTON LINE. A FEW ISOLATED SUPERCELLS MAY DEVELOP AHEAD OF THIS LINE. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT ALL AREAS UNTIL 4 AM CDT SATURDAY. && MBS/91
Hazardous weather outlook, Apr 7, 8:58 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 858 PM CDT FRI APR 7 2006 ALZ011>015-017>050-080500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 858 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES POSSIBLE ACROSS NORTH ALABAMA... AT THIS TIME A HIGH RISK OF SEVERE WEATHER EXISTS OVER PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ALABAMA...GENERALLY ALONG AND NORTH OF A LINE FROM ALICEVILLE...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN. IN ADDITION TO THESE CITIES...OTHER CITIES IN THIS HIGH RISK AREA INCLUDE CARROLLTON...FAYETTE...WINFIELD...HAMILTON...JASPER... ONEONTA...AND SPRINGVILLE. IN THIS AREA SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 4 OR 5 AM. THE STORMS WILL BE CAPABLE OF PRODUCING LONG TRACK TORNADOES...LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. THE TORNADO THREAT WILL DECREASE A BIT AFTER 2 AM WITH A HEIGHTENED WIND DAMAGE RISK. FARTHER SOUTH AND EAST...A RISK OF SEVERE WEATHER EXISTS FOR THE REMAINDER OF CENTRAL ALABAMA. SUPERCELLS CANNOT BE RULED OUT IN THIS RISK AREA...BUT THE MOST LIKELY SCENARIO IS FOR THUNDERSTORMS TO EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS AND MOVE ACROSS THIS RISK AREA. THE STORMS WILL IMPACT THE RISK AREA BETWEEN MIDNIGHT AND 6 AM. A STRONG UPPER STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT. WARM MOIST AIR IS ALREADY IN PLACE ACROSS CENTRAL ALABAMA WHERE DEW POINT TEMPERATURES ARE NEAR 60 DEGREES. THE UPPER LEVEL ENERGY WILL INTERACT WITH THIS UNSTABLE AIR MASS RESULTING IN AN OUTBREAK OF SEVERE STORMS. INITIALLY...SUPERCELLS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST ALABAMA...BUT EVENTUALLY EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS AND TRACK SLOWLY SOUTHEASTWARD ACROSS THE STATE. ANY STORMS THAT FORM OUT AHEAD OF THE MAIN LINE WOULD POSE A GREATER THREAT OF SIGNIFICANT TORNADOES. ADDITIONALLY...INCREASING SOUTHERLY WINDS AHEAD OF THE MAIN SYSTEM WILL PRODUCE SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 4 AM SATURDAY. STAY TUNED TO FURTHER STATEMENTS ON THIS POTENTIALLY DANGEROUS WEATHER EVENT AND SPECIFICALLY THE ADJUSTMENTS IN THE TIMING OF THE EVENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...SEVERE WEATHER MAY CONTINUE OVER PORTIONS OF SOUTHEAST ALABAMA THROUGH SATURDAY MORNING... SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND SOUTH OF INTERSTATE 85 SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NECESSARY TONIGHT.
In the hours before
Special weather statement, Apr 7, 6:00 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 PM CDT FRI APR 7 2006 ALZ011>015-017>050-080300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 PM CDT FRI APR 7 2006 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES POSSIBLE ACROSS NORTH ALABAMA TONIGHT... A STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT. WARM MOIST AIR IS ALREADY IN PLACE ACROSS CENTRAL ALABAMA WHERE DEW POINT TEMPERATURES ARE IN THE 60S. A STRONG UPPER LEVEL DISTURBANCE WILL INTERACT WITH THIS UNSTABLE AIR MASS RESULTING IN AN OUTBREAK OF SEVERE STORMS. INITIALLY...SUPERCELLS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST ALABAMA...BUT EVENTUALLY EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS AND TRACK SLOWLY SOUTHEASTWARD ACROSS THE STATE. ANY STORMS THAT FORM OUT AHEAD OF THE MAIN LINE WOULD POSE A GREATER THREAT OF SIGNIFICANT TORNADOES. PLEASE REFER TO THE NWS BIRMINGHAM WEB SITE AT WWW.SRH.NOAA.GOV/BMX FOR MORE DETAILED INFORMATION ABOUT YOUR COUNTY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS ON THIS POTENTIALLY DANGEROUS WEATHER EVENT AND SPECIFICALLY FOR THE LATEST WATCHES OR WARNINGS.
Local storm report, Apr 7, 8:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 N BEXAR 34.22N 88.15W
04/07/2006 M1.00 INCH MARION AL EMERGENCY MNGR
0845 PM FUNNEL CLOUD WESTON 34.16N 88.03W
04/07/2006 MARION AL PUBLIC
0848 PM FUNNEL CLOUD WESTON 34.16N 88.03W
04/07/2006 MARION AL EMERGENCY MNGR
SR19 AND GAS PLANT ROAD
&&
MBAERLocal storm report, Apr 7, 9:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FUNNEL CLOUD HACKLEBURG 34.27N 87.83W
04/07/2006 MARION AL EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED IN HACKELBURG.
&&
LINHARESLocal storm report, Apr 7, 9:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO HACKLEBURG 34.27N 87.83W
04/07/2006 MARION AL AMATEUR RADIO
PUBLIC REPORTED POSSIBLE TORNADO JUST NORTHEAST OF
HACKLEBURG.
&&
DCWLocal storm report, Apr 7, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG W HAMILTON 34.14N 87.98W
04/07/2006 MARION AL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:20 PM CDT | Tornado Warning | BMX | Marion | 55 min |
| Apr 7, 9:36 PM CDT | Tornado Warning | BMX | Marion | 39 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 65 min |
| Apr 7, 10:07 PM CDT | Tornado Warning | BMX | Winston | 38 min |
| Apr 7, 10:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 55 min |
| Apr 7, 10:47 PM CDT | Tornado Warning | BMX | Fayette, Marion | 43 min |
| Apr 7, 11:01 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 59 min |
| Apr 7, 11:10 PM CDT | Tornado Warning | BMX | Winston | 35 min |
| Apr 7, 11:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker | 56 min |
| Apr 7, 11:55 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 50 min |
| Apr 7, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 33 min |
| Apr 8, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 59 min |
| Apr 8, 12:13 AM CDT | Tornado Warning | BMX | Blount | 17 min |
| Apr 8, 12:28 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 62 min |
| Apr 8, 12:39 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 66 min |
| Apr 8, 12:50 AM CDT | Tornado Warning | BMX | Blount | 55 min |
| Apr 8, 12:58 AM CDT | Tornado Warning | BMX | Jefferson | 47 min |
| Apr 8, 12:59 AM CDT | Tornado Warning | BMX | Cherokee | 12 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 35 min |
| Apr 8, 1:30 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 30 min |
| Apr 8, 1:32 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Apr 8, 1:33 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 46 min |
| Apr 8, 1:35 AM CDT | Tornado Warning | BMX | Greene | 15 min |
| Apr 8, 1:36 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 24 min |
| Apr 8, 1:42 AM CDT | Tornado Warning | BMX | Tuscaloosa | 48 min |
| Apr 8, 1:45 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 15 min |
| Apr 8, 1:48 AM CDT | Severe Thunderstorm Warning | BMX | Hale | 27 min |
| Apr 8, 1:52 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 38 min |
| Apr 8, 1:59 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 31 min |
| Apr 8, 2:05 AM CDT | Tornado Warning | BMX | Calhoun, Cleburne | 40 min |
| Apr 8, 2:06 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 39 min |
| Apr 8, 2:09 AM CDT | Tornado Warning | BMX | Clay, Talladega | 36 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | BMX | Perry | 19 min |
| Apr 8, 2:45 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 30 min |
| Apr 8, 9:18 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 27 min |
| Apr 8, 9:31 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Apr 8, 9:47 AM CDT | Severe Thunderstorm Warning | BMX | Bullock | 28 min |
| Apr 8, 10:35 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.